Groups, Geometry, and Dynamics


Full-Text PDF (200 KB) | Metadata | Table of Contents | GGD summary
Volume 9, Issue 1, 2015, pp. 133–148
DOI: 10.4171/GGD/308

Published online: 2015-04-28

Superrigidity in infinite dimension and finite rank via harmonic maps

Bruno Duchesne[1]

(1) Université de Lorraine, CNRS, Vandoeuvre-lès-Nancy, France

We consider infinite dimensional Riemannian manifolds of nonpositive curvature and finite telescopic dimension. We prove geometric superrigidity for actions of cocompact lattices in semisimple Lie groups of higher rank on theses spaces.

Keywords: Infinite dimensional symmetric spaces, harmonic maps, superrigidity

Duchesne Bruno: Superrigidity in infinite dimension and finite rank via harmonic maps. Groups Geom. Dyn. 9 (2015), 133-148. doi: 10.4171/GGD/308